# SDR ORJA98293

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 39177785503
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT SEATTLE, GATE RETURN, FLAPS DROPPED TO ABOUT 20 DEGREES WHILE AT GATES, AFTER ENGINE START WITH HYD AUS AND TRANS FOR PUMP ON AND ENGINE PUMPS BOTH ON HIGH, FLAPS WOULD NOT MOVE (STILL 20-25 DEGREES) WITH FLAP HANDLE UP/RET.  AFTER SEVERAL ATTEMPTS (10 TO 20 CYCLES) FLAPS FINALLY RETRACTED TO UP/RET.  REMOVED AND REPLACED BOTH FLAP 2-SPEED CONTROL VALVES AND RT NR 3 FLAP ACTUATOR PER MM.  LEAK AND OPS CHECK GOOD.  PERFORMED FLAP OPS CHECK PER 27-52-03.  FLAPS OPERATE WITHIN LIMITS.  OK FOR CONTINUED SERVICE. (M)
